# SDR IPXA2016112611003

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-400
- Aircraft serial: 26062
- Aircraft time: 94,372 hours, 15,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 50596
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT EMERGENCY BATTERY PWR SUPPLY INOP. R&R LT POWER SUPPLY BATTERY PACK AS PER AMM 33-51-04/201. OPS TEST NORM P/N ON OFF :9008-3-5AB S/N ON/OFF 50596/50688 IPC 33-51-04-21
